# SDR AALA961242

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 3350 · Emergency Lighting
- Part: Switch Cover
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND FORWARD FLIGHT ATTENDANT EMERGENCY LIGHT ARMING SWITCH AT THE L1 DOOR REEL HAS BROKEN SPRING.  REPLACED SWITCH COVER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
